Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hair loss post delivery. Have oily scalp & dry hair. Taking multivitamin.

Hi I m 30 year old and a mother of two children my question is about my hair thinning ..after my secand baby I tried and lose 50 pound wait which I gained during and after pregnancy..but my hair is falling very rapidly,I m taking multivatimin diet is healthy but I m a fonder of taking tea and takes almost 10 cups a day I m habitual of tea since childhood .plz help me about my hair scalp type is oily but my hair is dry in type.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for posting question on HCM,
During pregnancy hair increase in volume as well as wt of the expectant due to hormones but after delivery the estrogen ,progesterone level decrease therefore diffuse hair fall start ,this is called telogen effluvium .You should not worry it will stop physiologically ,you can apply betamethasone lotion in 50 pc coconut oil daily at night for 2weeks and Take tab serbex Z once only.
Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor